# SDR UIEA2010051600010

- Difficulty date: May 16, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 340-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SMALL DENTS BS 340-380L S-39L-40L ON EXTERNAL FUSELAGE SKIN (SEVERAL SMALL DENTS FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM).
